CBS makes a “Mentalist” move and creates Chuck Lorre’s hour of power

Moonvesbaker  

The predictions were true! CBS’ hot-shot drama “The Mentalist” is bound for the post-“CSI” berth on Thursday. That should make things interesting on the night. (“Mentalist” star Simon Baker and CBS boss Leslie Moonves pictured above.)

Another big move that I surely didn’t see coming was the shift of my fave comedy “The Big Bang Theory” to Monday 9:30 p.m. behind “Two and a Half Men.” Just call it Chuck Lorre’s hour of power.

I didn’t think CBS would move “Big Bang” because it’s been such a stronger starter for Bigbangduo the night at 8 p.m. But rock on with your bad selves, Chuck, Bill Prady, Johnny Galecki, Jim Parsons, et al. Not only is the “Big Bang” mob the best cast and creatives in sitcomville, they’re also the nicest bunch of folks you’d ever want to meet (or conduct a panel sesh with).

Here’s the sked. New series descriptions and links to clips after the jump.

(N means new show; NT means new time period)

MONDAY

8:00-8:30 PM              HOW I MET YOUR MOTHER (NT)

8:30-9:00 PM              ACCIDENTALLY ON PURPOSE (N)

9:00-9:30 PM              TWO AND A HALF MEN

9:30-10:00 PM            THE BIG BANG THEORY (NT)

10:00-11:00 PM          CSI: MIAMI

TUESDAY

8:00-9:00 PM              NCIS

9:00-10:00 PM            NCIS: LOS ANGELES (N)

10:00-11:00 PM          THE GOOD WIFE (N)

WEDNESDAY

8:00-8:30 PM              THE NEW ADVENTURES OF OLD CHRISTINE

8:30-9:00 PM              GARY UNMARRIED

9:00-10:00 PM            CRIMINAL MINDS

10:00-11:00 PM          CSI: NY

THURSDAY

8:00-9:00 PM              SURVIVOR

9:00-10:00 PM            CSI: CRIME SCENE INVESTIGATION

10:00-11:00 PM          THE MENTALIST (NT)

FRIDAY

8:00-9:00 PM              GHOST WHISPERER

9:00-10:00 PM            MEDIUM

10:00-11:00 PM          NUMB3RS

SATURDAY

8:00-9:00 PM              CRIMETIME SATURDAY

9:00-10:00 PM            CRIMETIME SATURDAY

10:00-11:00 PM          48 HOURS MYSTERY

SUNDAY

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              THE AMAZING RACE

9:00-10:00 PM            THREE RIVERS (N)

10:00-11:00 PM          COLD CASE (NT)

Filed Under:

Want to read more articles like this one? SUBSCRIBE TO VARIETY TODAY.
Post A Comment 1

Leave a Reply

1 Comment

Comments are moderated. They may be edited for clarity and reprinting in whole or in part in Variety publications.

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

  1. Alicia says:

    Is Mr. Lorre thinking of making a season 8 of the mentalist?

More TV News from Variety

Loading